# SDR SWIA200819321

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 15,486 hours, 13,397 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SIDE WINDOW OUTER PANE CRACKED ON DESCENT INTO BIS.  REPLACED SIDE WINDOW IAW AMM 56-12-01, P/N NP-139322-12, S/N OFF 00151H8821.
